# SDR SWAA2013042615307

- Difficulty date: April 5, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 51,864 hours, 41,346 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: 6957803
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT TRACK CORRODED ON ROLLER.  REMOVED AND REPLACED ROLLER IAW AMM.
